# SDR JJBA20240506005

- Difficulty date: April 16, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 26 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, UNDERFLOOR, L/H SHEAR CLIP AT FR26 BTW STR 15L-16L FOUND CRACKED	REMOVED AND REPLACED L/H SHEAR CLIP AT FR26 BTW STR 15L-16L
